# SDR DALA2022080305357

- Difficulty date: July 30, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 25,026 hours, 9,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9206132) DURING INSPECTION FOUND A PUNCTURE IN AIRCRAFT SKIN BY LAV SERVICE PANEL LOCATED BETWEEN STR 22L AND STR 23L AND FRAME STA 767 AND 787. MAINTENANCE REPAIRED DAMAGE PER ERA 601110-14.
